A Proposed Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables by Objective Separable Method

  • M Asadujjaman Department of Mathematics, Dhaka University, Dhaka-1000
  • M Babul Hasan Department of Mathematics, Dhaka University, Dhaka-1000
Keywords: Quadratic Programming, Quasi-Concave Quadratic Programming, Bounded Variable, Lower & Upper Bound, Objective separable

Abstract

In this paper, a new method namely, objective separable method based on Linear Programming with Bounded Variables Algorithm is proposed for finding an optimal solution to a Quasi-Concave Quadratic Programming Problems with Bounded Variables in which the objective function involves the product of two indefinite factorized linear functions and the constraint functions are in the form of linear inequalities. For developing this method, we use programming language MATHEMATICA. We also illustrate numerical examples to demonstrate our method.

Dhaka Univ. J. Sci. 64(1): 51-58, 2016 (January)

Downloads

Download data is not yet available.
Abstract
958
PDF
652

Author Biography

M Asadujjaman, Department of Mathematics, Dhaka University, Dhaka-1000


Published
2016-06-28
How to Cite
Asadujjaman, M., & Hasan, M. (2016). A Proposed Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables by Objective Separable Method. Dhaka University Journal of Science, 64(1), 51-58. https://doi.org/10.3329/dujs.v64i1.28524
Section
Articles